Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Could I take hyalgan injections while taking xarelto?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
I would like to take Hyalgan injections for my knees. I'm on Xarelto 20 mg. I would stop the Xarelto the day before the injections and start the day after the injection. The concern I have is can you do this for 5weeks in a row? That' the amount of shots I'll need. Basically cutting 7days a week of Xarelto down to 4days a week for 5weeks. Thank yo XXXX
Posted Mon, 2 Dec 2013 in General Health
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Yes you can do that Detailed Answer: Hello, Yes you can do that. You can’t take injection Hyalgan while you are taking xarelto. There will not be much difference if you stop xarelto for 3 days. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
 
Follow-up: Could I take hyalgan injections while taking xarelto? 20 minutes later
Thank you for response. Just one more thing do you think it would be a better thing to PT and brace instead of the injection waiting to get off Xarelto altogether?
 
 
Answered by Dr. Vaibhav Gandhi 27 hours later
Brief Answer: For that clinical examination is required Detailed Answer: Hello, To decide treatment protocol clinical examination and radiograph are essential. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. If you are satisfied with answer do not forget to rate the answer at end . Wishing you good health. Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor